Selected Publications on global dynamics in infinite dimensional dynamical systems
Asymptotic Dynamics of a Class of Coupled Oscillators
Driven by White Noises (with Zhongwei Shen and Shengfan Zhou),
Stochastics and Dynamics, 13 (2013), 1350002, 23 pp.
Random attractors for stochastic lattice dynamical
systems in weighted spaces (with Xiaoying Han and Shengfan Zhou),
Journal of Differential Equations,
250 (2011), 1235-1266.
A--Stability of Global Attractors of
Competition Diffusion Systems (with Georg Hetzer and Tung Nguyen),
Journal of Dynamics and Differential Equations, 22 (2010), 553-561.
One-Dimensional Random Attractor and Rotation Number of the Stochastic Damped Sine-Gordon
Equation (with Zhongwei Shen and Shengfan Zhou), Journal of Differential Equations,
248 (2010), 1432-1457.
Global attractors for partly dissipative random/stochastic reaction diffusion
systems (with Jianhua Huang), International Journal of Evolution Equations,
4 (2010), 21-49
Pullback Attractors for Nonautonomous and Random Parabolic
Equations on Non-Smooth Domains (with Jianhua Huang), Discrete and
Continuous Dynamical Systems 24 (2009), 855-882
Carrying Simplices in Nonautonomous and Random Competitive Kolmogorov
Systems (with Y. Wang), Journal of Differential Equations ,
245 (2008), 1-29
Lyapunov Exponents and
Asymptotic Dynamics in Random Kolmogorov Models (with J. Mierczynski),
Journal of Evolution Equations , 4
Asymptotic Behavior of Positive Solutions of Random and Stochastic Parabolic Equations of
Fisher and Kolmogorov Types (with G. Hetzer and S. Zhu),
Journal of Dynamics and Differential Equations, 14
Convergence in Almost Periodic Fisher and Kolmogorov
Models (with Y. Yi),
J. Math. Biol., 37